MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA

PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA
Model Number 866148
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in process of obtaining additional information.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
Philips received a complaint on intellispace cc & anesthesia indicating thatim961311 does not allow to assign the perfusions that they have scheduled and assigns perfusions that they have not had scheduled.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Functional analysis was performed and identified that the issue is solved by turning off the braun communication rack and turning it on again.It seems that the network card had been "stuck" somehow.Network cables in poor condition were replaced.The complaint was escalated for technical investigation.Pqm advised to check with the person who reported the issue and check if the issue still happening or not.As per confirmation from field service engineer, it is not known why the previous pumps were displayed in the application.Pumps items were refreshed, restarting braun rack.After restarting, new pumps was displayed correctly.Based on the information available and the testing conducted, the cause of the reported problem was unknown.The reported problem was confirmed.The device was operational after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
INTELLISPACE CC & ANESTHESIA
Common Device Name
INTELLISPACE CC & ANESTHESIA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16841140
Report Number1218950-2023-00265
Device Sequence Number7547376
Product Code DXJ
UDI-Device Identifier00884838085565
UDI-Public00884838085565
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number866148
Device Catalogue Number866148
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date04/29/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown